# SDR SIMA20160328004

- Difficulty date: March 28, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 28,409 hours, 25,410 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 5211309111
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 LT FLOOR EMER LIGHT STRIP WIRE BROKEN.  R & R NR 2 LT FLOOR EMER LIGHT STRIP IAW AMM 33-50-12.  SEE BOW 216337 FOR INSTALLATION OF PROXIMITY LIGHTS.
